Discussions that mention paxil

Anxiety board


Hi to all who are on paxil cr. I'm currently taking 37.5mg once a day. Has anyone experienced derealization with a sudden urge to throw up or memory lapses? I find my derealization episodes happen at night and usually wake me up out of a sound sleep. I think I start to panic and that might bring on the extreme nausea. But I'm going to my doc next week and I don't know if I should up my meds or stay with the same dosage because these side effects really suck and I'm still a little anxious about going on vacation in two weeks. I get anxious about eating in strange places. I also have school coming up in January and I want to avoid memory lapses. What should I do? Help!!!!
I was on Paxil CR for a short while. How long have you been taking it? I had very bad side effects right away. I was very jittery and panicked feeling. All drugs effect everyone differnetly, but Paxil may have more impactive side effects them most other anti-anxiety meds. I would talk to your doc about this asap. If you've only been on Paxil for a while, and are already having these effects, I would get off them and try something else. As with any drug, talk to your doc before you stop taking it. Good luck! Are you on Paxil for generalized aniety or something else?
much depends on how long you have been on the paxil, your dose is mid range
agree that if recently started, maybe swap to another paxil type med